# SDR USAA2013012400002

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 39,621 hours, 22,161 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: A7629
- Condition: Faulty
- Location: R1 Door
- Part time: 24,669 hours, 13,608 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 1R DOOR WILL NOT ARM PROPERLY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FORWARD SLIDE RAFT PER J/C 26L00025011.
